Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

192 Publications


2017 | Dissertation | LibreCat-ID: 10594
Exploiting structure in multiobjective optimization and optimal control
S. Peitz,   Exploiting Structure in Multiobjective Optimization and Optimal Control, 2017.
LibreCat | Files available | DOI | Download (ext.)
 

2009 | Journal Article | LibreCat-ID: 16499
A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation
L. Biasco, L. Di Gregorio, Archive for Rational Mechanics and Analysis (2009) 303–362.
LibreCat | DOI
 

2016 | Conference Paper | LibreCat-ID: 8758
A Comparison of two Predictive Approaches to Control the Longitudinal Dynamics of Electric Vehicles
J. Eckstein, S. Peitz, K. Schäfer, P. Friedel, U. Köhler, M.H. Molo, S. Ober-Blöbaum, M. Dellnitz, in: Procedia Technology, 2016, pp. 465–472.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator
M. Dellnitz, G. Froyland, S. Sertl, in: Equadiff 99, 2000.
LibreCat | DOI
 

2018 | Conference Paper | LibreCat-ID: 8750
A Descent Method for Equality and Inequality Constrained Multiobjective Optimization Problems
B. Gebken, S. Peitz, M. Dellnitz, in: Numerical and Evolutionary Optimization – NEO 2017, Cham, 2018.
LibreCat | DOI
 

2007 | Conference Paper | LibreCat-ID: 16666
A Memetic PSO Algorithm for Scalar Optimization Problems
O. Schütze, E. Talbi, G.T. Pulido, C.C. Coello, L.V. Santana-Quintero, in: 2007 IEEE Swarm Intelligence Symposium, 2007.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 16574
A multi-objective approach to the design of low thrust space trajectories using optimal control
M. Dellnitz, S. Ober-Blöbaum, M. Post, O. Schütze, B. Thiere, Celestial Mechanics and Dynamical Astronomy (2009) 33–59.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 8756
A Multiobjective MPC Approach for Autonomously Driven Electric Vehicles
S. Peitz, K. Schäfer, S. Ober-Blöbaum, J. Eckstein, U. Köhler, M. Dellnitz, IFAC-PapersOnLine 50 (2017) 8674–8679.
LibreCat | DOI
 
 

2013 | Conference Paper | LibreCat-ID: 16643
A multiobjective optimization approach for optimal control problems of mechanical systems with uncertainties
S. Ober-Blöbaum, A. Seifried, in: 2013 European Control Conference (ECC), 2013.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 16678
A new approach for online multiobjective optimization of mechatronic systems
K. Witting, B. Schulz, M. Dellnitz, J. Böcker, N. Fröhleke, International Journal on Software Tools for Technology Transfer (2008) 223–231.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
A New Data Structure for the Nondominance Problem in Multi-objective Optimization
O. Schütze, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
A note on the shadowing lemma and symmetric periodic points
M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
A set oriented approach to global optimal control
O. Junge, H.M. Osinga, ESAIM: Control, Optimisation and Calculus of Variations (2004) 259–270.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16613
A set oriented approach to optimal feedback stabilization
L. Grüne, O. Junge, Systems & Control Letters (2005) 169–180.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 16581
A Set-Oriented Numerical Approach for Dynamical Systems with Parameter Uncertainty
M. Dellnitz, S. Klus, A. Ziessler, SIAM Journal on Applied Dynamical Systems (2017) 120–138.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16710
A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors
R. Gerlach, A. Ziessler, B. Eckhardt, M. Dellnitz, SIAM Journal on Applied Dynamical Systems (2020) 705–723.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
A Survey of Methods for Computing (un)stable Manifolds of Vector Fields
B. Krauskopf, H.M. Osinga, E.J. Doedel, M.E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (2005) 763–791.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 8751
A Survey of Recent Trends in Multiobjective Optimal Control—Surrogate Models, Feedback Control and Objective Reduction
S. Peitz, M. Dellnitz, Mathematical and Computational Applications 23 (2018).
LibreCat | DOI | Download (ext.)
 

2013 | Journal Article | LibreCat-ID: 16677
A variational approach to define robustness for parametric multiobjective optimization problems
K. Witting, S. Ober-Blöbaum, M. Dellnitz, Journal of Global Optimization (2013) 331–345.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Admissible symmetry increasing bifurcations
M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 16714
Age- and Expertise-Related Differences of Sensorimotor Network Dynamics during Force Control
S. Vieluf, K. Mora, C. Gölz, E.-M. Reuter, B. Godde, M. Dellnitz, C. Reinsberger, C. Voelcker-Rehage, Neuroscience (2018) 203–213.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Almost Invariant Sets in Chua's Circuit
M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
An adaptive method for the approximation of the generalized cell mapping
R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
An adaptive subdivision technique for the approximation of attractors and invariant measures
M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617 LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 16624
An efficient algorithm for the parallel solution of high-dimensional differential equations
S. Klus, T. Sahai, C. Liu, M. Dellnitz, Journal of Computational and Applied Mathematics (2011) 3053–3062.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 16867
An efficient descent method for locally Lipschitz multiobjective optimization problems
B. Gebken, S. Peitz, Journal of Optimization Theory and Applications (2021).
LibreCat | DOI | Download (ext.)
 

2013 | Conference Paper | LibreCat-ID: 17048
Analysis of team and player performance using recorded trajectory data
R. Timmermann, M. Dellnitz, in: Performance Analysis of Sport IX, Part 8, Routledge, 2013.
LibreCat
 

2018 | Preprint | LibreCat-ID: 16293 LibreCat | Download (ext.)
 

2007 | Book Chapter | LibreCat-ID: 16658
Approximation Algorithms for Multilevel Graph Partitioning
R. Preis, B. Monien, S. Schamberger, in: Handbook of Approximation Algorithms and Metaheuristics, 2007.
LibreCat | DOI
 

2013 | Journal Article | LibreCat-ID: 16583
Asynchronous variational Lie group integration for geometrically exact beam dynamics
F. Demoures, F. Gay-Balmaz, T. Leitz, S. Leyendecker, S. Ober-Blöbaum, T.S. Ratiu, PAMM (2013) 45–46.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Collisions of chaotic attractors
M. Dellnitz, Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg (1994) 411–428.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Computation of Essential Molecular Dynamics by Subdivision Techniques
P. Deuflhard, M. Dellnitz, O. Junge, C. Schütte, in: Computational Molecular Dynamics: Challenges, Methods, Ideas, Berlin, Heidelberg, 1999.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 16545
Computation of robust Pareto points
M. Dellnitz, K. Witting, International Journal of Computing Science and Mathematics (2009).
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Computation of the dominant Lyapunov exponent via spatial integration using matrix norms
P.J. Aston, M. Dellnitz, Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences (2003) 2933–2955.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Computational bifurcation of periodic solutions in systems with symmetry
M. Dellnitz, IMA Journal of Numerical Analysis 12 (1992) 429–455.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points
M. Dellnitz, B. Werner, Journal of Computational and Applied Mathematics (1989) 97–123.
LibreCat | DOI
 

2013 | Journal Article | LibreCat-ID: 16608
Computing time investigations for variational multirate integration
T. Gail, S. Leyendecker, S. Ober-Blöbaum, PAMM (2013) 43–44.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Congestion and Almost Invariant Sets in Dynamical Systems
M. Dellnitz, R. Preis, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

2010 | Book Chapter | LibreCat-ID: 16575
Continuous and Discrete Concepts for Detecting Transport Barriers in the Planar Circular Restricted Three Body Problem
M. Dellnitz, K. Padberg, R. Preis, B. Thiere, in: Nonlinear Science and Complexity, Dordrecht, 2010.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
Continuous relaxations for the traveling salesman problem
T. Sahai, A. Ziessler, S. Klus, M. Dellnitz, Nonlinear Dynamics (2019).
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 16597
Control strategies on stable manifolds for energy-efficient swing-ups of double pendula
K. Flaßkamp, J. Timmermann, S. Ober-Blöbaum, A. Trächtler, International Journal of Control (2014) 1886–1905.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16292 LibreCat | Download (ext.)
 

2008 | Journal Article | LibreCat-ID: 16668
Convergence of stochastic search algorithms to finite size pareto set approximations
O. Schütze, M. Laumanns, C.A. Coello Coello, M. Dellnitz, E.-G. Talbi, Journal of Global Optimization (2008) 559–577.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques
O. Schütze, S. Mostaghim, M. Dellnitz, J. Teich, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16684
Covering Pareto Sets by Multilevel Subdivision Techniques
M. Dellnitz, O. Sch�tze, T. Hestermeyer, Journal of Optimization Theory and Applications (2005) 113–136.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Cycling Chaos
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, A. Hohmann, International Journal of Bifurcation and Chaos (1995) 1243–1247.
LibreCat | DOI
 

Filters and Search Terms

(department=101)

status=public

Search

Filter Publications

Display / Sort

Sorted by: Title , First Author

Export / Embed